# SDR 96ZZZX4613

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105LSA1
- Engine: Allsn 250C28C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE TORQUE SPLIT, COULD NOT BEEP ENGINE BELOW 90 PERCENT, LANDED, CALLED MAINTENANCE.
